Tuesday, February 28, 2017

Dobby?

So the increase in meds didn't work out for me. I got a bunch of side effects =_=
I have been feeling numb, like my feelings were numb and I couldn't feel anything beyond annoyance or anger. I have been exhausted as well, so tired and restless. And I haven't been able to write at all, which I had been doing a lot lately.
I have an appointment with my doctor tomorrow, and she'll probably get me a reference, beyond that, there's not much I can do.

Last weekend was spent with Maria. It was a nice weekend, but thanks to the side effects, I didn't feel all that good. Still, I'm glad to have spent time with her.

We decided to take some photos, but I gave up fairly quickly. I did get some photos, but I wish I had the energy to take some better ones.

Gabby got herself a septum :3



We joked about the ship name of Donna and Gabby could be Dobby. Hahaha.

6 comments:

  1. Dobby!! It is a good ship name, honestly :D
    Sad to read about the meds side effects. I do hope you will get better with them, or get new prescriptions.

    ReplyDelete
    Replies
    1. You think? :P I was think "Doniela" Because Gabby's birthname is "Gabriela" hmmm :P

      Thank you <3 I hope it'll get sorted out soon :)

      Delete
  2. Dobby hahaha, I only can think of Harry Potter's character with that x.x.... but most couple names I think sound worst XD Doniela sounds nice though :P!!

    I hope everything gets better for you soon :*!

    ReplyDelete
    Replies
    1. Yeah xD Exactly! It's a horrible ship name hahaha.
      I think Doniela is better all around :P

      Thank you!

      Delete
  3. Dobby sounds really cute! :D Doniela works too.

    I hope that you feel much better soon <3 - those side effects can be a pain. Sometimes it just cuts off the person one is.

    ReplyDelete
    Replies
    1. Hahaha, it was mostly a joke :3 I think I will definitely go for "Doniela" :D

      Thank you! Hopefully there'll be a solution eventually!

      Delete